DOI QRμ½”λ“œ

DOI QR Code

SOME CHARACTERIZATIONS OF QUATERNIONIC RECTIFYING CURVES IN THE SEMI-EUCLIDEAN SPACE 𝔼24

Erisir, Tulay;Gungor, Mehmet Ali

  • Received : 2013.11.27
  • Accepted : 2013.12.28
  • Published : 2014.03.25

Abstract

The notion of rectifying curve in the Euclidean space is introduced by Chen as a curve whose position vector always lies in its rectifying plane spanned by the tangent and the binormal vector field t and $n_2$ of the curve, [1]. In this study, we have obtained some characterizations of semi-real spatial quaternionic rectifying curves in $\mathbb{R}^3_1$. Moreover, by the aid of these characterizations, we have investigated semi real quaternionic rectifying curves in semi-quaternionic space $\mathbb{Q}_v$.

Keywords

semi-quaternionic rectifying curves;semi-real quaternion;semi-Euclidean space

References

  1. Chen, B.Y., When does the position vector of a space curve always lie in its rectifying plane, Amer. Math. Monthly 110 (2010), 147-152.
  2. Bharathi, K. and Nagaraj, M., Quaternion valued Function of a Real Variable Serret-Frenet Formulae, Indian J. Pure, 18(6) (1987), 507-511.
  3. Coken A.C. and A. Tuna, On the quaternionic inclined curves in the semi-Euclidean space ${\mathbb{E}}{\frac{4}{2}}$, Applied Mathematics and Computation, 155 (2004), 373-389. https://doi.org/10.1016/S0096-3003(03)00783-5
  4. Kahraman, F., Gok,I. and Hacisalihoglu, H.H., On the quaternionic $B_2$-slant helices in the semi-Euclidean space ${\mathbb{E}}{\frac{4}{2}}$, Applied Mathematics and Computation, 218 (2012), 6391-6400. https://doi.org/10.1016/j.amc.2011.12.007
  5. Chen, B.Y. and Dillen, F., Rectifying curves as centrodes and extremal curves, Bull. Inst. Math. Academia Sinica, 33(2) (2005), 77-90.
  6. Ilarslan, K. and Nesovic, E., Some characterizations of rectifying curves in Euclidean space ${\mathbb{E}}^4$, Turk J. Math., 32 (2008), 21-30.
  7. Ilarslan, K. and Nesovic, E., On Rectifying as Centrodes and Extramal Curves in the Minkowski 3-Space, Novi Sad J. Math, 37(1) (2007), 53-64.
  8. Ilarslan, K., Nesovic, E. and Petrovic-Torgasev, M., Some characterizations of rectifying curves in the Minkowski 3-space, Novi Sad J. Math, 33(2) (2003), 23-32.
  9. Gungor, M.A. and Tosun, M., Some Characterizations of Quaternionic Rectifying Curves, Differential Geometry, Dynamical Systems, 13 (2011), 89-100.
  10. Ozdemir, M. and Ergin, A.A., Rotations with unit timelike quaternions in Minkowski 3-space, Journal of Geometry and Physics, 56 (2006), 322-336. https://doi.org/10.1016/j.geomphys.2005.02.004
  11. Ward, J.P., Quaternions and Cayley Numbers, Kluwer Academic Publishers, Boston/London, 1997.

Cited by

  1. Singularities for One-Parameter Null Hypersurfaces of Anti-de Sitter Spacelike Curves in Semi-Euclidean Space vol.2016, 2016, https://doi.org/10.1155/2016/2319741
  2. On Spatial Quaternionic Involute Curve A New View vol.27, pp.2, 2017, https://doi.org/10.1007/s00006-016-0669-7
  3. Quaternionic osculating curves in Euclidean and semi-Euclidean space vol.14, pp.1, 2016, https://doi.org/10.1080/1726037X.2016.1177935